# SDR AALA20071882

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 5727
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED BATTERY PACK AT M33409 FOR EMERGENCY LIGHT AT RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
